# SDR WX0A2022100774274

- Difficulty date: October 7, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N260NV
- Make and model: Airbus A320-214
- Aircraft serial: 4104
- Aircraft time: 31,134 hours, 20,708 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS R1 DOOR EMERGENCY SLIDE IS VISIBLE UNDER SLIDE COVER, AND THE SLIDE IS DIFFICULT TO ARM WHEN PUSHING THE HANDLE DOWN / PERFORMED OPS TEST OF SLIDE HANDLE AND OPS TEST GOOD REF AMM 52-73-00-710-001-A NO DEFECTS NOTED AT THIS TIME AND INSPECTED SLIDE COVER REF AMM 25-62-44-400-803-A SUBTASK 24-62-44-420-067-A STEP 12 AND NO DEFECTS NOTED AT THIS TIME FOUND."
